# SDR DALA2023080806472

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,693 hours, 16,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 R1 DOOR HARD TO ARM. CORRECTIVE ACTION: T/S REF B767 FIM 52-11 TASK 804. AS PRECAUTION, LUBRICATED ARM / DISARM HANDLE & CYCLED MULTIPLE TIMES W/ NO DISCREPANCIES. (2904509)
